# SDR IPXA10660933

- Difficulty date: June 24, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 38,972 hours, 12,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUS LT STA 955 REAR SPAR BULKHEAD FAIL SAFE STRIP CRACK FOUND AT OTBD SURFACE 2 O'CLOCK POSITION .1875" DEPTH APPROX VIEW LOOKING OTBD FUSELAGE STA955 LT SIDE REAR SPAR BULKHEAD FAIL SAFE STRAP REPAIRED AS IAW EO B767-5350-17922-F, APPENDIX C, FIG 7.
